PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 51(65), pp. 87--93 (1992)
Hyperplanes of locally convex groups
Stojanka Orestijevi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: We consider finite codimensional subgroups of some classes of locally convex groups. We have obtained also a new class of locally convex groups.
Classification (MSC2000): 46A05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts